1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
No Longer Naive in the Ways of The Beast
After having lived for years with ME/CFS, Jody Smith learned there's more to this beast of an illness than she realized, and that what might help one person may not help others ...
Discuss the article on the Forums.

Valtrex and being nauseous

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by equestrian111, Apr 26, 2012.

  1. equestrian111

    equestrian111

    Messages:
    49
    Likes:
    27
    ct
    Has any one gotten nauseous on valtrex. Take 1gm 3xday with ritidine. Been on it for a month and am starting to get upset stomach.
  2. ukxmrv

    ukxmrv Senior Member

    Messages:
    3,344
    Likes:
    1,792
    London
    I've been fine with Valrex but have never taken it during the morning when I am prone to nausea or at that dose or with Ritidine. Really sorry to hear that it is making you nauseous.
  3. SOC

    SOC Moderator and Senior Member

    Messages:
    5,283
    Likes:
    6,240
    USA
    I always take it on a full stomach to avoid nausea.
  4. Zensational

    Zensational

    Messages:
    96
    Likes:
    54
    Orlando, Florida
    I recently started on on Acyclovir 800mg, 4 times daily. I believe this drug in similar in chemical make-up to Valtrex. Dr. Dantini also prescribes Zantac 300mg twice daily to help reduce stomach acid since stomach acid makes Acyclovir less effective as an antiviral.
    This drug is to be taken after a meal. He also told me to place the pill, which is quite large, under my tongue and let it dissolve. This would minimize the side effects which can be nausea and headache.
  5. SOC

    SOC Moderator and Senior Member

    Messages:
    5,283
    Likes:
    6,240
    USA
    Good lord! Those things are monsters. How long does one take to dissolve? As I recall, they taste pretty awful, too. I suppose it's better than becoming nauseous. :D

See more popular forum discussions.

Share This Page